Skip to main content
×
×
Home

ON THE COHOMOLOGY OF CERTAIN QUOTIENTS OF THE SPECTRUM BP

  • A. JEANNERET (a1) and S. WÜTHRICH (a2)
Abstract

The aim of this note is to present a new, elementary proof of a result of Baas and Madsen on the mod p cohomology of certain quotients of the spectrum BP.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      ON THE COHOMOLOGY OF CERTAIN QUOTIENTS OF THE SPECTRUM BP
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      ON THE COHOMOLOGY OF CERTAIN QUOTIENTS OF THE SPECTRUM BP
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      ON THE COHOMOLOGY OF CERTAIN QUOTIENTS OF THE SPECTRUM BP
      Available formats
      ×
Copyright
References
Hide All
1.Baas, N. A. and Madsen, I., On the realization of certain modules over the Steenrod algebra, Math. Scand. 31 (1972), 220224.
2.Baker, A. and Jeanneret, A., Brave new Hopf algebroids and extensions of MU-algebras, Homology Homotopy Appl. 4 (1) (2002), 163–173 (electronic).
3.Brown, E. H. Jr. and Peterson, F. P., A spectrum whose Z p cohomology is the algebra of reduced p th powers, Topology 5 (1966), 149154
4.Cohen, J. M., The Hurewicz homomorphism on MU, Invent. Math. 10 (1970), 177186.
5.Elmendorf, A. D., Kriz, I., Mandell, M. A., May, J. P., Rings, modules, and algebras in stable homotopy theory, in Mathematical surveys and monographs, Vol. 47 (American Mathematical Society, Providence, RI, 1997).
6.Ravenel, D. C., Complex cobordism and stable homotopy groups of spheres, in Pure and Applied Mathematics, Vol. 121 (Academic Press Inc., Orlando, FL, 1986).
7.Ravenel, D. C., Nilpotence and periodicity in stable homotopy theory, in Annals of mathematics studies, Vol. 128 (Princeton University Press, Princeton, NJ, 1992). Appendix C by Jeff Smith.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Glasgow Mathematical Journal
  • ISSN: 0017-0895
  • EISSN: 1469-509X
  • URL: /core/journals/glasgow-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 31 *
Loading metrics...

Abstract views

Total abstract views: 66 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 22nd July 2018. This data will be updated every 24 hours.